PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A class of maximal plurifinely plurisubharmonic functions in $\mathbb C^n$

Volume 124 / 2020

Nguyen Thi Lien, Hoang Van Can Annales Polonici Mathematici 124 (2020), 197-207 MSC: Primary 32U05; Secondary 32U15. DOI: 10.4064/ap181213-18-5 Published online: 13 December 2019


We give sufficient conditions for an $\mathcal F$-plurisubharmonic function to be $\mathcal F$-maximal.


  • Nguyen Thi LienDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy Street, Cau Giay District
    Hanoi, Vietnam
  • Hoang Van CanDepartment of Basic Sciences
    University of Transport Technology
    54 Trieu Khuc, Thanh Xuan District
    Hanoi, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image